# SDR USAA020160

- Difficulty date: May 1, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 44,865 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 15 INCHES BY 20 INCHES, STATION 178 BULKHEAD 7.50 RBL - 2.50 LBL, 217WL - 192WL.  REPAIRED PER EO 5300V153, DOUBLER INSTALLED.  (M)
